# SDR MWEA030241

- Difficulty date: June 3, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 41,747 hours, 43,364 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Part number: 564324502
- Condition: Corroded
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER COCKPIT WINDOW RETAINER IS CORRODED IN LOWER FORWARD CORNER.  REMOVED DAMAGE AND INSTALLED FILLER AND EXTERNAL DOUBLER.
